آمار

تعداد نشریات25
تعداد شماره‌ها504
تعداد مقالات5,285
تعداد مشاهده مقاله7,618,262
تعداد دریافت فایل اصل مقاله5,125,408

1.

Cover vol. 12, no. 6, December 2015


2.

The generation of fuzzy sets and the~construction of~characterizing\ functions of~fuzzy data

صفحه 1-16
L. Kovarova؛ R. Viertl

3.

Double Fuzzy Implications-Based Restriction Inference Algorithm

صفحه 17-40
Yiming Tang؛ Xuezhi Yang؛ Xiaoping Liu؛ Juan Yang

4.

Power harmonic aggregation operator with trapezoidal intuitionistic fuzzy numbers for solving MAGDM problems

صفحه 41-74
Satyajit Das؛ Debashree Guha

5.

A Comparative Study of Fuzzy Inner Product Spaces

صفحه 75-93
M. Saheli

6.

Coupled common fixed point theorems for $varphi$-contractions in probabilistic metric\ spaces and applications

صفحه 95-108
S. H. Wang؛ A. A. N. Abdou؛ Y. J. Cho

7.

The Urysohn, completely Hausdorff and completely regular axioms in $L$-fuzzy topological spaces

صفحه 109-128
Chengyu Liang؛ Fu-Gui Shi

8.

A generalization of the Chen-Wu duality into quantale-valued setting

صفحه 129-140
Chong Shen؛ Shanshan Zhang؛ Wei Yao؛ Changcheng Zhang

9.

Coincidence point theorem in ordered fuzzy metric spaces and its application in integral inclusions

صفحه 141-154
Z. Sadeghi؛ S. M. Vaezpour

10.

Persian-translation vol. 12, no. 6, December 2015

صفحه 157-164


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.